Feb 8, 2004
I am currently taking Sustiva, Epivir and Viread. I occassionally take an over the counter Claritin-D for fairly long standing sinus congestion. I am wondering in your experience is this disruptive to my Hiv meds in any way? Thanks in advance for your consideration
Response from Dr. Boyle
It should not be. It is one of the antihistamines that has the least drug interactions, which is one of the reasons it is so popular with clinicians.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Chills After Blowjob Worried I Have HIV
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Rash After Blowjob Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.